# SDR RAIA00502012

- Difficulty date: February 8, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 15,295 hours, 14,526 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: CA33020AS5682
- Condition: Leaking
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - BLEED 1 & 2 LEAK WARNING.  MAINTENANCE REMOVED AND REPLACED DUCT CLAMP AND SEAL.
